# SDR DXTA2014091505881

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 876 hours, 699 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: DAP0010301
- Part serial: 66LQ
- Condition: Inoperative
- Location: Mlg
- Part time: 876 hours, 699 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL BRAKES PULSE & GRAB UNEVENLY DURING LANDING ROLLOUT, CAUSING SIGNIFICANT DIRECTIONAL CONTROL DIFFICULTY DURING BRAKING.  THEREAFTER THE BRAKES PULSE DURING TAXI-IN.  IT FEELS LIKE THE RT BRAKE IS GRABBING MORE THAN THE LT.  PERFORMED MAIN BRAKE SYS INSPECTION CHECK IAW AMM CH 32-41-00.  PERFORMED WHEEL, TIRES & BRAKES INSPECTION CHECK IAW AMM CH 32-45-00.  FOUND BOTH TIRES MAINS TO BE UNDER SERVICED BY 10 PSI.  SERVICED BOTH MAIN TIRES IAW AMM CH 12-14-00.  PERFORMED CVDR DOWNLOAD FEF SEQ 1913 IAW CCCN E-EJ-00152324 RECOMMENDED TO SWAP WSTS.  REQUESTED THAT WE CHANGE THE RT WIST.  R & R WITH NEW THE RT WST IAW AMM CH 32-41-06.
